# SDR CA980513013

- Difficulty date: April 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8101
- Engine: Pwa PW120A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Wow Target
- Part number: 88343
- Condition: Loose
- Location: Nlg
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(CAN) ON LANDING, WEIGHT- ON-WHEEL CAUTION LIGHT CAME ON.  ONE TARGET ON NOSE LANDING GEAR TRAILING ARM WAS MISSING AND THE OTHER WAS READY TO DEPART. THESE TARGETS ARE GLUED ON THE CASTING OF THE TRAILING ARM.
